# SDR CALA2013122693932

- Difficulty date: December 24, 2013
- Submitted: December 27, 2013
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 59,240 hours, 22,160 cycles
- Engine: Iae V2527A5
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Fairing
- Condition: Bent
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THRUST REVERSER UPPER HINGE FLEX FAIRING IS BENT UP & ANGLE ASSEMBLY IS CRACKED ON INBD THRUST REVERSER SLEEVE OF THE NR 2 ENG.  REPLACED ANGLE ASSEMBLY & HINGE FLEX FAIRING.  CYCLED REVERSER NO INTERFERENCE ISSUES.
